Turing-Hopf bifurcation in Gauss-type model with cross diffusion and its application

  • Ismail Boudjema
  • Salih Djilali univercity of tlemcen

Abstract

This paper deals with a very general case of predator-prey model called Gauss type model, in the presence of cross-diffusion, where the existence of global solution has been shown and some priori bound of solution. The dynamic near Turing-Hopf bifurcation has been studied, where the existence of Hopf and Turing-Hopf bifurcation has been shown, and for the stability of the periodic solution the normal form on the center of the manifold of Turing-Hopf bifurcation has been calculated. Further, an application of the considered model has been applied in treated models and non treated ones, also an extend numerical simulation has been used to illustrate the theoretical results.

Published
Aug 27, 2018
How to Cite
BOUDJEMA, Ismail; DJILALI, Salih. Turing-Hopf bifurcation in Gauss-type model with cross diffusion and its application. Nonlinear Studies, [S.l.], v. 25, n. 3, p. 665-687, aug. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1622>. Date accessed: 22 sep. 2018.